# SDR ASAA2019112191390

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 46,258 hours, 13,457 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ONLY SWEEPS FROM LEFT TO RIGHT ON BOTH SIDES. CAPT RADAR BLANKS FOR 1 SECOND EACH SWEEP. GROUNDED - YES. COULD NOT DUPLICATE. OPS CHECK WX RADAR GOOD. REF B737-800 AMM 34-43-00.
